Model-free price hedge ratios for homogeneous claims on tradable assets

Alexander, Carol and Nogueira, Leonardo M (2007) Model-free price hedge ratios for homogeneous claims on tradable assets. Quantitative Finance, 7 (5). pp. 473-479. ISSN 1469-7688

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Business, Management and Economics > Business and Management
Subjects: H Social Sciences > HG Finance
Related URLs:
Depositing User: Carol Alexander
Date Deposited: 11 Sep 2012 13:59
Last Modified: 11 Sep 2012 13:59
URI: http://sro.sussex.ac.uk/id/eprint/40620
📧 Request an update